# SDR AALA991055

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL WEB CRACKED AIRSTAIR TORQUE BOX BELOW ACCESS PLATE STATION 1320.  ROUTED OUT CRACK, REPAIRED AS PER B727 SRM CH 51-40-2, TYPICAL WEB REPAIR.  (M)
